# SDR AWXA0001335

- Difficulty date: February 14, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 35,926 hours, 20,648 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Part time: 35,926 hours, 20,648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PHX A FURTHER PRESSURIZATION CHECK WAS PERFORMED WITH NO DISCREPANCIES NOTED; THE CABIN PRESSURE WAS REPLACED AS A PRECAUTION.  TWO OXYGEN MASK PANELS FAILED TO DROP DURING EVENT.  OXYGEN MASKS DEPLOYED DUE TO RAPID DEPRESSURIZATION; A REPORT WAS GIVEN THAT THE FWD FLIGHT ATTENDANTS AND ROW 23 RT OXYGEN MASKS MAY HAVE FAILED TO DEPLOY.  AFTER PASSENGER OXYGEN GENERATORS WERE REPLACED AND ALL OXYGEN MASKS WERE REPLACKED A TEST OF THE OXYGEN MASK MANUAL DEPLOYMENT SYSTEM WAS MADE AND ALL POSITIONS FUNCTIONED NORMALLY IAW AMM 35-22-00.  NOTE: NOBODY WAS AT THE FWD FLIGHT ATTENDANTS POSITION WHEN THE EVENT OCCURRED; UNABLE AT THIS TIME TO CONFIRM IF ANYONE WAS SEATED AT ROW 23 RT.
